SPecial invited paper coexistence in stochastic spatial models

Journal Article (Journal Article)

In this paper I will review twenty years of work on the question: When is there coexistence in stochastic spatial models? The answer, announced in Durrett and Levin [Theor. Pop. Biol. 46 (1994) 363-394], and that we explain in this paper is that this can be determined by examining the mean-field ODE. There are a number of rigorous results in support of this picture, but we will state nine challenging and important open problems, most of which date from the 1990's. © Institute of Mathematical Statistics, 2009.

Full Text

Duke Authors

Cited Authors

  • Durrett, R

Published Date

  • April 1, 2009

Published In

Volume / Issue

  • 19 / 2

Start / End Page

  • 477 - 496

Electronic International Standard Serial Number (EISSN)

  • 1050-5164

International Standard Serial Number (ISSN)

  • 1050-5164

Digital Object Identifier (DOI)

  • 10.1214/08-AAP590

Citation Source

  • Scopus